Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Missed periods, trying to conceive. Taking provera, no bleeding. Previously on depo injection. Treatment?

i have been on depo injection for a little over a year. last shot taken was may and should have expired last august. i have not had my period since. my OB prescribed 10 mg provera for ten days but it did not bring in a period. after a transvaginal ultrasound reveal thin endometrial lining .19cm, but otherwise normal ovary and uterus. January was prescibed again 10mg provera to be taken in ten days. currently on the 6th pill. is this the right way to bring a period? we re currently actively trying to conceive for baby No. 2.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and understand your concerns.

Following is my reply:

Since you have thin endometrium there might be difficulty in getting periods.

If you dont get periods by provera this time, ask you gynecologist to prescribe estrogen tablets next time along with progesterone which will help in endometrial growth and hence bring period.

I hope I answered your query. I will be available for any follow up queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor